# SDR HNAA2024092300834

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 43,428 hours, 39,384 cycles
- Engine: Allsn AE3007A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Unit
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLT FUEL 1 LOW LEVEL MASTER WARNING FOLLOWED BY LOSS OF ALL FUEL INDICATIONS FACT  21SEP24  01:04  ROA  FOUND CMC MESSAGE "FUEL 1 LOW LEVEL FAIL". R/R'D FUEL CONDITIONING UNIT IAW MM 28-41-01, OPS CK GOOD.
